# SDR FDEA2020031760571

- Difficulty date: March 16, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 97,368 hours, 37,853 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: SP1027002715
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PDIS  394     27-50  4766     15MAR20  MEM  FACT  U  LOGPAGES:3200325  DECLARED EMERGENCY. UNRESPONSIVE FLAPS. UNABLE TO  SELECT FLAPS BEYOND SLATS EXTENDED. USED  DIAL-A-FLAP TO SELECT FLAPS 22 LANDING. PULLED CVR  CB AND FLIGHT RECORDER CB  PART 15MAR20 16:33   MC1 U  IDENTIFIED PARTS  UPPER FLAP CONTROL  MPN: SP10270027-15         CPN: 2715116  QTY: 1  SHGN 15MAR20 18:34   MEM U  RESET DFDR AND CVR CIRCUIT BREAKERS AND OPS CHECKS  GOOD. REFERENCE MD10 AMM 31-31-00-2 AND 23-71-00-5  PART 15MAR20 20:04   MEM U  ORDER PART  MPN: SP10270027-15         CPN: 2715116  QTY: 1  ICT: 776670  FACT 15MAR20 22:44   MEM U  REF WRI 27-50-4765 FOR ACTIONS TAKEN. CONFERENCE  CALLED WITH MOCC PERFORMED FOR DECLARED EMERGENCY.   WHILE TROUBELSHOOTING FLAPS 15 UNSUCCESSFULLY. PERFORMED GVI IN FORWARD EE   CHECKED FLAP POSITION TRANSMITTER AND BELLCRANK NO DEFECTS NOTED-ALSO                  DROPPED MAIN WHEEL WELL DOORS AND PERFORMED GVI OF CABLE RUNS TOO INBOARD   AND OUTBOARD FLAPS NO DEFECTS NOTED.  PERFORMED TIMING CHECKS FLAP/SLAT                IAW MD-10-10 AMM 27-50-00-5-1 OPS CHECKS PASSED. PERFORMED THIS TEST MULTIPLE   TIMES- FLAP HANDLE WAS SMOOTH TO MOVE UP AND DOWN IN EACH DETENT.  CHECKED          FCC-1 AND FCC-2 NO FAULTS FOUND.  ALSO OPERATED                        DIAL-A-INDICATOR FLAPS MOVED IN EACH COMMANDED                         DETENT.
